Alert archive / California / Wind Advisories in 2013

Wind Advisory 8, NWS Sacramento, CA

April 29, 2013

NWS Sacramento, CA issued this wind advisory at Apr 29, 2013, 3:30 AM PDT. It took effect at Apr 30, 2013, 8:00 AM PDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2013, 3:30 AM PDT (10:30 UTC)
In effect from
Apr 30, 2013, 8:00 AM PDT
Expired
May 1, 2013, 3:00 PM PDT
In force
31 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WWUS76 KSTO 291030
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PDT MON APR 29 2013

CAZ015>018-064-292230-
/O.NEW.KSTO.WI.Y.0008.130430T1500Z-130501T1500Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
330 AM PDT MON APR 29 2013

...WIND ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 8 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE SACRAMENTO VALLEY...DELTA AND SOUTHERN LAKE
COUNTY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 8 AM PDT
WEDNESDAY.

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. STRONGEST
  WINDS WILL BE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND
  OVER THE RIDGETOPS OF SOUTHERN LAKE COUNTY.

* TIMING: EARLY TUESDAY INTO EARLY WEDNESDAY.

* LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO...
  VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 FROM
  REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND
  INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES
  POSSIBLE FROM DOWNED TREES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
7 follow-up statements
921 
WWUS76 KSTO 292020
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
120 PM PDT MON APR 29 2013

CAZ015>018-064-301200-
/O.EXT.KSTO.WI.Y.0008.130430T1500Z-130501T1900Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
120 PM PDT MON APR 29 2013

...WIND ADVISORY NOW IN EFFECT FROM 8 AM TUESDAY TO NOON PDT
WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM TUESDAY TO NOON PDT
WEDNESDAY FOR THE SACRAMENTO VALLEY...DELTA AND SOUTHERN LAKE COUNTY.

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST
  WINDS WILL BE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND
  OVER THE RIDGETOPS OF SOUTHERN LAKE COUNTY.

* TIMING: EARLY TUESDAY INTO MIDDAY WEDNESDAY.

* LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO...
  VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5
  FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND
  INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE FROM DOWNED TREES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND
GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND
SMALL CARS. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
823 
WWUS76 KSTO 301030
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PDT TUE APR 30 2013

CAZ015>018-064-302300-
/O.CON.KSTO.WI.Y.0008.130430T1500Z-130501T1900Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
330 AM PDT TUE APR 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO NOON
PDT WEDNESDAY...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST
  WINDS WILL BE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND
  OVER THE RIDGETOPS OF SOUTHERN LAKE COUNTY.

* TIMING: EARLY TUESDAY INTO MIDDAY WEDNESDAY.

* LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO...
  VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5
  FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND
  INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE FROM DOWNED TREES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND
GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND
SMALL CARS. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
949 
WWUS76 KSTO 302100
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
200 PM PDT TUE APR 30 2013

CAZ015>018-064-011200-
/O.CON.KSTO.WI.Y.0008.000000T0000Z-130501T1900Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
200 PM PDT TUE APR 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY...

* WINDS: NORTH TO NORTHWEST WIND 20 TO 30 MPH WITH GUSTS UP TO 45
  MPH. STRONGEST WINDS WILL BE ALONG THE WEST SIDE OF THE
  SACRAMENTO VALLEY AND OVER THE RIDGETOPS OF SOUTHERN LAKE
  COUNTY.

* TIMING: STRONGEST WINDS THROUGH MIDDAY WEDNESDAY.

* LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO...
  VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 
  FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 
  AND INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE FROM DOWNED TREES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND
GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND
SMALL CARS. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
517 
WWUS76 KSTO 010411
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
911 PM PDT TUE APR 30 2013

CAZ068-069-011215-
/O.EXB.KSTO.WI.Y.0008.130501T0700Z-130501T1900Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
911 PM PDT TUE APR 30 2013

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PDT
WEDNESDAY FOR WESTERN PLUMAS COUNTY/LASSEN PARK AND THE WEST SLOPE
OF THE NORTHERN SIERRA NEVADA.

* WINDS: NORTHEAST 20 TO 35 MPH WITH LOCAL GUSTS 40 TO 60 MPH.

* TIMING: STRONGEST WINDS BETWEEN MIDNIGHT AND 8 AM.

* LOCATIONS INCLUDE: PASSES AND CANYONS WITH THE FAVORED NORTHEAST
  TO SOUTHWEST ORIENTED CANYONS THE MOST SUSCEPTIBLE FOR STRONG 
  WINDS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE FROM DOWNED TREES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS.
USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015>018-064-011215-
/O.CON.KSTO.WI.Y.0008.000000T0000Z-130501T1900Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
911 PM PDT TUE APR 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY...

* WINDS: NORTH TO NORTHWEST WIND 15 TO 30 MPH WITH GUSTS UP TO 45
  MPH. STRONGEST WINDS WILL BE ALONG THE WEST SIDE OF THE
  SACRAMENTO VALLEY AND OVER THE RIDGETOPS OF SOUTHERN LAKE
  COUNTY. LOCAL STRONGER GUSTS OVER SOUTHERN LAKE COUNTY 
  OVERNIGHT.

* TIMING: STRONGEST WINDS THROUGH MIDDAY WEDNESDAY.

* LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO...
  VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 
  FROM REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 
  AND INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE FROM DOWNED TREES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND
GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND
SMALL CARS. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

BARUFFALDI
226 
WWUS76 KSTO 010939
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
239 AM PDT WED MAY 1 2013

CAZ015>018-064-012200-
/O.EXT.KSTO.WI.Y.0008.000000T0000Z-130501T2200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
239 AM PDT WED MAY 1 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WINDS: NORTH TO NORTHWEST WIND 15 TO 30 MPH WITH GUSTS 40 TO 55
  MPH. STRONGEST WINDS WILL BE ALONG THE WEST SIDE OF THE
  SACRAMENTO VALLEY AND OVER THE RIDGETOPS OF SOUTHERN LAKE
  COUNTY. 

* TIMING: STRONGEST WINDS THROUGH MIDDAY TODAY.

* LOCATIONS INCLUDE: REDDING...CHICO...YUBA CITY...SACRAMENTO...
  VACAVILLE...FAIRFIELD. MAJOR HIGHWAYS INCLUDE: INTERSTATE 5 FROM
  REDDING SOUTH TO THE SACRAMENTO AREA...INTERSTATE 505 AND
  INTERSTATE 80 FROM SACRAMENTO TO FAIRFIELD.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE FROM DOWNED TREES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND
GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND
SMALL CARS. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ068-069-011900-
/O.CON.KSTO.WI.Y.0008.000000T0000Z-130501T1900Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
239 AM PDT WED MAY 1 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS: EAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: STRONGEST WINDS THROUGH 10 AM. WINDS WILL INCREASE AGAIN
  TONIGHT...BUT QUITE AS STRONG.

* LOCATIONS INCLUDE: PASSES AND CANYONS WITH THE FAVORED NORTHEAST
  TO SOUTHWEST ORIENTED CANYONS THE MOST SUSCEPTIBLE FOR STRONG 
  WINDS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE FROM DOWNED TREES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
154 
WWUS76 KSTO 011846
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1146 AM PDT WED MAY 1 2013

CAZ068-069-012000-
/O.EXP.KSTO.WI.Y.0008.000000T0000Z-130501T1900Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
1146 AM PDT WED MAY 1 2013

...WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY...

THE WINDS HAVE DECREASED BELOW ADVISORY CRITERIA FOR THE SIERRA
NEVADA MOUNTAINS AND WESTERN PLUMAS COUNTY. LOCALLY GUSTY WINDS
ARE FORECAST TO INCREASE AGAIN TONIGHT BUT WILL NOT BE AS STRONG
AS THIS MORNING.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015>018-064-012200-
/O.CON.KSTO.WI.Y.0008.000000T0000Z-130501T2200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
1146 AM PDT WED MAY 1 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: STRONGEST WINDS THROUGH MIDDAY TODAY.

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...LAKEPORT.

* IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES 
  POSSIBLE FROM DOWNED TREES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR WIND
GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND
SMALL CARS. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
333 
WWUS76 KSTO 012145
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
245 PM PDT WED MAY 1 2013

CAZ015>018-064-012245-
/O.EXP.KSTO.WI.Y.0008.000000T0000Z-130501T2200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
245 PM PDT WED MAY 1 2013

...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

BREEZY NORTH WINDS HAVE DECREASED BELOW ADVISORY LEVELS AND WILL CONTINUE
TO GRADUALLY DECREASE THIS AFTERNOON...THOUGH LOCALLY GUSTY WINDS ARE
POSSIBLE THROUGH THURSDAY.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Apr 28, 9:22 PM PDT, 6 hours 8 minutes earlier.

Area forecast discussion, Apr 28, 9:22 PM PDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
922 PM PDT SUN APR 28 2013

.SHORT TERM DISCUSSION...

RECORD BREAKING WARMTH AT KSAC(92) AND KRBL(94) TODAY WITH MAX TEMPS
SOME 10-20 DEG ABOVE NORMAL OVER THE CWA...AND ABOUT 14-18 DEG ABOVE
NORMAL IN THE VALLEY. SHORT WAVE PASSING TO OUR N ON MON LOOKS TO BE
BRINGING SOME STRONG CAA TO THE NRN ZONES...AND 30-35 KT NLY 925 MBS
WINDS OVER THE SAC VLY BY MON MORNING. WINDS EXPECTED TO INCREASE
MON MORNING WITH THE STRONGEST GUSTS ON THE W SIDE OF THE VALLEY
MAINLY FORENOON HRS...WINDS EXPECTED TO BEGIN TO DECREASE DURING THE
AFTERNOON. UPDATED GRIDS/FORECASTS WILL INCLUDE THE INCREASE WIND
SPEEDS IN THE VALLEY TO BREEZY/BORDERLINE WINDY...AND COOLER MAX
TEMPS MAINLY OVER THE NRN ZONES WHERE THE CAA WILL BE THE STRONGEST.
ADIABATIC WARMING EFFECTS OF THE NLY WINDS WILL OFFSET THE CAA
FARTHER S IN THE VALLEY FOR THE MOST PART WITH LITTLE CHANGE TO JUST
SLIGHTLY COOLER MAXES IN THE FORECAST FROM GENERALLY THE I-80
CORRIDOR SWD. THERE MAY BE TOO MUCH MIXING ON MON TO SET THE RECORD
MAX TEMP FOR KSAC (91)...SO WE ARE GOING WITH THE TIE.

THE LOW PRESSURE AREA/TROF WILL MOVE INTO THE ROCKIES ON TUESDAY AND
PRODUCE SLIGHT COOLING OVER THE INTERIOR ALONG WITH BREEZY TO WINDY
NORTHERLY WINDS FOR TUESDAY AND WEDNESDAY. A STRONG RIDGE OF HIGH
PRESSURE DEVELOPS ALONG THE WEST COAST AND THE PRESSURE GRADIENT TO
THE NORTH AND EAST WILL INCREASE. THE WINDS WILL INCREASE OVER THE
SIERRA NEVADA TUESDAY NIGHT AND SOUTHERN LAKE COUNTY WHILE IN THE
VALLEY THE WINDS SHOULD TAPER SOME. OVERNIGHT ALONG THE WEST SIDE OF
THE VALLEY SOME BREEZY TO LOCALLY WINDY CONDITIONS MAY PERSIST
OVERNIGHT. THEY ALSO MAY INCREASE A LITTLE WEDNESDAY MORNING BEFORE
FINALLY TAPERING. THE WINDS ACROSS THE REGION WILL BEGIN TO DECREASE
WEDNESDAY AFTERNOON AS SUPPORT FOR THE STRONGER WINDS WEAKENS.

NAM 925 MBS WINDS SHOW A 45+KT NLY BARRIER JET DEVELOPING BY TUE
MORNING ON THE W SIDE OF THE VLY...IN WHAT LOOKS LIKE A WINDY DAY.
   JHM

.EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY)

DRY WEATHER WILL CONTINUE THROUGH NEXT SATURDAY AS THE PATTERN IS
DOMINATED BY A NEARLY STATIONARY REX BLOCK OVER THE EASTERN
PACIFIC. EXPECT VERY WARM TEMPERATURES TO CONTINUE WITH HIGHS
GENERALLY IN THE UPPER 80S TO MID 90S ACROSS THE VALLEY...AND 60S
TO LOWER 80S OVER THE MOUNTAINS.

THE ECMWF AND CANADIAN MODELS HAVE BEGUN TO CONVERGE ON A
SOLUTION THAT RETROGRADES A DEEP UPPER LOW FROM THE ROCKIES WEST
INTO CALIFORNIA NEXT SUNDAY. THIS IS AN ATYPICAL TRAJECTORY FOR
LOW PRESSURE SYSTEMS...BUT ONE THAT STILL BEARS WATCHING. IF IT
VERIFIES...IT COULD BRING SOME SHOWERS PARTICULARLY TO THE
SIERRA. DANG

&&

.AVIATION...

VFR CONDITIONS THE NEXT 24 HOURS FOR INTERIOR NORCAL TAF SITES
WITH HIGH PRESSURE IN PLACE. NORTHWEST WINDS 10-20KTS WILL RETURN
BY SUNRISE MONDAY...WITH WITH THE STRONGER WINDS IN THE NORTHERN
SACRAMENTO VALLEY. -DVC

&&

.STO WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 28, 7:00 AM PDT, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT SUN APR 28 2013

CAZ013>019-063-064-066>069-291400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT SUN APR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

BREEZY NORTH WINDS EXPECTED ON MONDAY WITH GUSTS UP TO 25 MPH IN THE
VALLEY. GUSTS UP TO 35 MPH ARE POSSIBLE ON WEDNESDAY. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.